Is my Depp shot still good after overdose and carbon?

is my shot still good?
I've taken Depo shots because of lack of menstration for 3 months for years. I like it. I received my last shot around 6 weeks ago, it was late however my doctors assured me I wasn't expecting. 2 weeks ago I took a large dose of Benadryl and was rushed to the hospital. they made me drink activated carbon to get rid the toxins and released me once I was stable. roughly 12 hrs after being back home I started menstruation, very heavily, not close to my usual period date and have had this heavy flow with extreme clotting and painful cramping for 18 days though and it has no sign of letting up. I'm worried that 1) the carbon basically absorbed my Depo shot, is that possible? would anything else they gave me during this visit cause bleeding like this? do I need another shot of Depo to stop the bleeding? and 2) IM honestly worried that this could have been a miscarriage that the Depo (because it was late) didn't prevent. if so, what would cause this at the hospital and how can I make it stop?
abbluechick
Asked Sep 16, 2013

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Categories